Personal Information
Hijaz Ahmad

Department of Basic Sciences, University of Engineering and Technology Peshawar, Pakistan, swabi, kpk, Pakistan

Hijaz Ahmad
Educations
, PhD Mathematics , Pakistan
Speciality
Numerical Analysis
Partial Differential Equation
Ordinary Differential Equation
Mathematical methods
Journal Articles
Hijaz Ahmad. “Variational Iteration Algorithm-I with an Auxiliary Parameter for Wave-like Vibration Equations.” Journal of Low Frequency Noise, Vibration and Active Control, Jan. 2019, doi:10.1177/1461348418823126.
Muhammad Nadeem, Fengquan Li, Hijaz Ahmad,” Modified Laplace variational iteration method for solving fourth-order parabolic partial differential equation with variable coefficients”, Computers & Mathematics with Applications, 2019, https://doi.org/10.1016/j.camwa.2019.03.053.
Hijaz Ahmad, Variational iteration algorithm-II with an auxiliary parameter and its optimal determination, Nonlinear Sci. Lett. A, 9(1)(2018), pp.62-72
Hijaz Ahmad, Variational iteration method with an auxiliary parameter for solving differential equations of the fifth order, Nonlinear Sci. Lett. A, 9(1)(2018), pp.27-35
Muhammad Rafiq, Hijaz Ahmad, S. T. Mohyud-Din, Variational iteration method with an auxiliary parameter for solving Volterra’s population model, Nonlinear Sci. Lett. A, 8(4) (2017),389-397.
Hijaz Ahmad, Variational iteration method with an auxiliary parameter for solving telegraph equations, J. Nonlinear Anal. Appl. 2018(2) (2018), 223-232.
Hijaz Ahmad, Variational iteration algorithm-I with an auxiliary parameter for solving Fokker-Planck equation, Earthline J. Math. Sci. 2(1) (2019), 29-37.
Muhammad Nadeem and Hijaz Ahmad, Variational Iteration Method for Analytical Solution of the Lane-Emden Type Equation with Singular Initial and Boundary Conditions, Earthline J. Math. Sci. 2(1) (2019), 127-142.
Muhammad Nadeem, F. Li, Hijaz Ahmad, He’s Variational iteration method for solving non-homogeneous Cauchy Euler differential equations, Nonlinear Sci. Lett. A, 9(3)(2018), 231-237.
Hijaz Ahmad, Muhammad Nadeem, Variational iteration method for solving Legendre differential equations, Engineering Mathematics Letters, Vol 2019 (2019)
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186